# SDR AALA981961

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TOP OF FLOORBEAM CORRODED OUT OF LIMITS RBL 49 TO RBL 71.  REPAIRED 380 FLOORBEAM PER SRM 53-10-08 WITH FILLER ON TOP WHERE CUT OUT AND AN ANGLE ON BOTH SIDES OF FLOORBEAM.  (M)
